A service provided by the WU Library and the WU IT-Services

Generalized and Customizable Sets in R

Hornik, Kurt and Meyer, David (2009) Generalized and Customizable Sets in R. Journal of Statistical Software, 31 (2). pp. 1-27. ISSN 1548-7660

This is the latest version of this item.

[img]
Preview
PDF
Download (426Kb) | Preview

Abstract

We present data structures and algorithms for sets and some generalizations thereof (fuzzy sets, multisets, and fuzzy multisets) available for R through the sets package. Fuzzy (multi-)sets are based on dynamically bound fuzzy logic families. Further extensions include user-definable iterators and matching functions. (authors' abstract)

Item Type: Article
Additional Information: Article contains supplementary files. See http://dx.doi.org/10.18637/jss.v031.i02
Keywords: R / set / fuzzy logic / multiset / fuzzy set
Divisions: Departments > Finance, Accounting and Statistics > Statistics and Mathematics > Hornik
Version of the Document: Published
Variance from Published Version: None
Depositing User: ePub Administrator
Date Deposited: 28 Oct 2013 17:47
Last Modified: 19 Apr 2016 11:13
Related URLs:
FIDES Link: https://bach.wu.ac.at/d/research/results/47192/
URI: http://epub.wu.ac.at/id/eprint/4002

Available Versions of this Item

Actions

View Item